Sur deux espaces de fonctions non dérivables

Tom 141 / 1992

Robert Cauty Fundamenta Mathematicae 141 (1992), 195-214 DOI: 10.4064/fm-141-3-195-214

Streszczenie

Let D (resp. D*) be the subspace of C = C([0,1], R) consisting of differentiable functions (resp. of functions differentiable at the one point at least). We give topological characterizations of the pairs (C, D) and (C, D*) and use them to give some examples of spaces homeomorphic to C\D or to C\D*.

Autorzy

  • Robert Cauty

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek